# SDR ASOA2015070213252

- Difficulty date: June 12, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS INDICATIONS NOTED AT BL 0.0, WL 112, APPROXIMATELY 3.0" IN LENGTH, 50 PERCENT FSH FAILED NDT INSPECTION.  COMPLIED REO 601R-53-61-1285.  FINISHED REPAIR PART IAW REO 601R-53-61-1285.  COMPLIED WITH REO 601R-53-61-1285.  REMOVED STIFFENING ANGLE FROM FWD SIDE OF PRESSURE BULKHEAD ALONG WATER LINE 120.43 IAW SRM 51-42-06 TO PERFORM REO 601R-53-61-1285.  INSTALLED SAME SERVICEABLE STIFFENING ANGLE ON FWD SIDE OF PRESSURE BULKHEAD ALONG WL 120.43 IAW REO 601R-53-61-5508, 601R-53-61-1285.  R & R 6 EACH FASTENERS IAW SRM 51-42-22.  PAINTED REPAIR AREA IAW STEP 6 OF REO 601R-53-61-1285.  COMPLIED WITH EC/TC REO 601R-53-61-1285 AND GREO 601R-53-61-1285, REV D.
